| Catalog Number |
0306620000 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events.1 event was reported for this quarter.Product return status.1 device investigation type has not yet been determined.Evaluation findings (results/components).1 device: results pending completion of investigation / needle.Product disposition.1 device: product disposition is not yet determined.Additional information.1 device was labeled for single-use.1 device was not reprocessed or reused.
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between october 1 ¿ december 31 2025.This report summarizes 1 event for the failure: fracture.- 1 event had no health consequences or impact.